MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION IX; MAIN BODY

ENDOLOGIX SANTA ROSA OVATION IX; MAIN BODY
Model Number TV-AB2980-J
Medical Device Problem Codes Complete Blockage (1094); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Failure of Implant (1924); Occlusion (1984)
Date of Event 10/15/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was initially implanted with an afx bifurcated stent graft and a suprarenal stent graft extension to treat an abdominal aortic aneurysm (aaa).Approximately 5.5 years post initial procedure, the device has completely broken apart (stent fracture with device separation) and sac growth of 10cm was identified.The physician completed a successful re-intervention and re-lined the existing grafts with the ovation ix abdominal stent graft system (off-label).This event is captured under (mdr #: 2031527-2019-00472).Now, approximately one (1) year post reintervention during routine follow up the patient presents with possible 1a endoleak and occluded right common iliac limb possibly due to outflow.The patient was report as doing well.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the occlusion of the right common iliac artery and type 1a endoleak event/incidents were not able to be confirmed.This is not consistent with the reported adverse event/incident.Procedure-related harms, device, user, procedure, or anatomy relatedness of this complaint could not be determined with the medical records available for review.The final patient status was reported as doing well following an additional endovascular procedure.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: b2: adverse event\product problem; b5: describe event or problem ; g4: awareness date ; h6: result code: remove code 3233; h6: conclusion code: remove code 11.
 
Event or Problem Description
The patient was initially implanted with an afx bifurcated stent graft and a suprarenal stent graft extension to treat an abdominal aortic aneurysm (aaa).Approximately 5.5 years post initial procedure, the device has completely broken apart (stent fracture with device separation) and sac growth of 10cm was identified.The physician completed a successful re-intervention and re-lined the existing grafts with the ovation ix abdominal stent graft system (off-label).This event is captured under (mdr #: 2031527-2019-00472).Now, approximately one (1) year post reintervention during routine follow up the patient presents with possible 1a endoleak and occluded right common iliac limb possibly due to outflow.The patient was report as doing well.Additional information: an intervention was completed.The physician performed an endarterectomy and implanted three (3) ovation iliac stent grafts to resolve the reported event.The patient was report as doing good.

Brand Name
OVATION IX
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
MDR Report Key10830341
Report Number3008011247-2020-00126
Device Sequence Number3525291
Product Code MIH
UDI-Device IdentifierM701TVAB2980J1
UDI-Public+M701TVAB2980J1/$$3220827FS08261906L
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 10/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/27/2022
Device Model NumberTV-AB2980-J
Device Catalogue NumberTV-AB2980-J
Device Lot NumberFS082619-06
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/15/2020
Supplement Date Received by Manufacturer01/06/2021
Initial Report FDA Received Date11/12/2020
Supplement Report FDA Received Date01/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX BIFURCATED STENT GRAFT - 1101031-015; AFX SUPRARENAL AORTIC EXTENSION - 1056076-017; OVATION IX ILIAC LIMB - FS121418-26; OVATION IX ILIAC LIMB - FS100418-41; OVATION IX ILIAC LIMB - FS110117-35; OVATION IX ILIAC LIMB - FS120518-49; OVATION PRIME FILL POLYMER - FF082719-01; AFX BIFURCATED STENT GRAFT - 1101031-015; AFX SUPRARENAL AORTIC EXTENSION - 1056076-017; OVATION IX ILIAC LIMB - FS121418-26; OVATION IX ILIAC LIMB - FS100418-41; OVATION IX ILIAC LIMB - FS110117-35; OVATION IX ILIAC LIMB - FS120518-49; OVATION PRIME FILL POLYMER - FF082719-01
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age67 YR